# SDR AALA202411221556

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N344PP
- Make and model: Boeing 737823
- Aircraft serial: 31272
- Aircraft time: 20,947 hours, 9,053 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Flap Sys
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS REMAINED AT AN INDICATION BETWEEN FLAPS 5 AND 10 WHEN SELECTED TO A LOWER FLAP SETTING, HAD TO USE ALTERNATE FLAPS EXTENSION; AIRCRAFT ABORTED APPROACH AND LANDED SAFELY AT MIA. REMOVED AND REPLACED FLAP POSTION INDICATOR. OPERTIONAL CHECK GOOD. PER AMM 27-58-02.
